# SDR SWAA2024030860695

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 4,220 hours, 2,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H O/B F/AS FLASHLIGHT NOT TESTING.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)] OPS CHECK IS GOOD
